# SDR F3LA200600084

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 10,699 hours, 5,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Contaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED INDICATION INOP ON ECAM AND CIDS PANEL.  REMOVED R1 DOOR LINING.  DISCONNECTED R1 SLIDE PROX SWITCH CONNECTOR AND FOUND GREASE CONTAMINATION.  CLEANED AND RECONNECTED CONNECTOR.  REINSTALLED R1 DOOR LINER.  OPS CHECKED GOOD.
